# SDR AALA20170524005

- Difficulty date: May 23, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 54,803 hours, 19,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P200031302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-01.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
